# SDR DXTA2014012005624

- Difficulty date: January 19, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 10,712 hours, 6,794 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMAINED UNDER GEAR EXTENDED SPEED AT 170 KNOTS.  APPROXIMATELY FOUR MINUTES AFTER TAKEOFF GEAR DOORS RETRACTED UNCOMANDED & RED GEAR DOOR LIGHTS WENT OUT.  DIVERTED & UPON GEAR COMMANDED DOWN, GEAR EXTENDED WITH THREE GREEN LIGHTS & NO RED LIGHTS.  ON POST FLIGHT FOUND LT & RT STEERING & BRAKE MINELCOS RED.  CONNECTED COMPUTER & RETRIEVED FAULTS CODES WITH NO CODES PRESENT AT THIS TIME.  PERFORMED INSPECTION OF GEAR PROXIMITY SWITCHES WITH NO DEFECTS NOTED.  INSPECTED GEAR UP LOCK & FOUND CONNECTOR DISCONNECTED ON LT UP LOCK ON WW.  RECONNECTED CONNECTOR & PERFORMED OPERATIONS CHECK WITH NO DEFECTS NOTED.  PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED AT THIS TIME, WORK DONE IAW AMM 32-31-00.
